Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: May need to stop EMSAM--any withdrawal symptoms? Roslynn

Posted by Phillipa on July 1, 2008, at 14:28:20

In reply to May need to stop EMSAM--any withdrawal symptoms?, posted by Roslynn on July 1, 2008, at 13:24:50

And it was working? Is there a program where you could get the med free? It would be horrible for you if you had found a med that works and now you have to give it up. And I'm sorry don't know about Emsam withdrawal. Anyone on withdrawal board? Love Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:837489
URL: http://www.dr-bob.org/babble/20080626/msgs/837498.html